# SDR ASAA2016030916136

- Difficulty date: March 9, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,187 hours, 32,983 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546548194
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 747, STRINGERS 26-27R, SHEAR TIE IS CORRODED.  ACFT GROUNDED.  REPAIRED IAW SRM 53-00-07-2R-6.
